Minimal clones with weakly abelian representations

Waldhauser Tamás: Minimal clones with weakly abelian representations. In: Acta scientiarum mathematicarum, (69) 3-4. pp. 505-521. (2003)

[thumbnail of math_069_numb_003_004_505-521.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 505-521
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 521. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:50

Actions (login required)

View Item View Item